# SDR DL733030303

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 49,959 hours, 34,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FORE FLAP DELAMINATED.  REPAIRED PER ER/A 422922-14.
